BibTeX record journals/apal/Kanovich94a

download as .bib file

@article{DBLP:journals/apal/Kanovich94a,
  author    = {Max I. Kanovich},
  title     = {Linear Logic as a Logic of Computations},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {67},
  number    = {1-3},
  pages     = {183--212},
  year      = {1994},
  url       = {https://doi.org/10.1016/0168-0072(94)90011-6},
  doi       = {10.1016/0168-0072(94)90011-6},
  timestamp = {Fri, 21 Feb 2020 21:18:17 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/Kanovich94a.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics